# SDR YENA2022072500710

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 51,407 hours, 17,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 872616
- Condition: Failed
- Location: 10wl-Batt
- Part time: 6,488 hours, 2,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#872, SLC-JFK. 'REFER T/C A320-33-5 1-00-710-003 REPLACE THE 10WL EMER LT. BATTERY; REMOVED AND REPLACED BATTERY FOR EPSU 10WL REFER AMM 33-51-38 EMERG LT SYS OPS CHECK IS NORMAL. OKAY FOR SERVICE.'
